Numerische Mathematik

, Volume 117, Issue 3, pp 555–579

Inexact Newton regularization methods in Hilbert scales

Article

DOI: 10.1007/s00211-010-0342-3

Cite this article as:
Jin, Q. & Tautenhahn, U. Numer. Math. (2011) 117: 555. doi:10.1007/s00211-010-0342-3

Abstract

We consider a class of inexact Newton regularization methods for solving nonlinear inverse problems in Hilbert scales. Under certain conditions we obtain the order optimal convergence rate result.

Mathematics Subject Classification (2000)

65J15 65J20 47H17 

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Department of MathematicsVirginia TechBlacksburgUSA
  2. 2.Department of MathematicsUniversity of Applied Sciences Zittau/GörlitzZittauGermany

Personalised recommendations